# SDR MWEA96013

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 591009505105
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - AFTER TAKEOFF, LOST PRESSURIZATION AND TAKEOFF WARNING CAME ON AND AUTO SPOILER DO NOT USE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MCI.  FOUND NOSE GEAR STRUT DEFLATED KEEPING THE A/C IN GROUND MODE.  SERVICED STRUT WITH AIR, FOUND NO LEAKS.
